Journal article icon

Journal article

Nonuniform alloying in Ge(Si)/Si(001) quantum dots

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1063/1.1623329

Authors


Journal:
JOURNAL OF APPLIED PHYSICS
Volume:
94
Issue:
11
Pages:
7067-7070
Publication date:
2003-12-01
DOI:
ISSN:
0021-8979
Source identifiers:
15649
Pubs id:
pubs:15649
UUID:
uuid:6c02191c-12f7-44c6-b4a2-12a1a8589e59
Local pid:
pubs:15649
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP